# SDR SWAA2013020412303

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 56,266 hours, 45,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W08600518R
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY LIGHT INOP ABOVE FLIGHT ATTENDANT INTERCOM.  RECONNECTED WIRES, OPS CHECK GOOD PER MM.
